MathSciNet Relay Station
MathSciNet bibliographic data
MR2139518 (2006e:14012) 14C25 (14H25)
Akhtar, Reza Cycles on curves over global fields of positive characteristic. Trans. Amer. Math. Soc. 357 (2005), no. 7, 2557–2569 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement